# SDR QXEA2021083000422

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 9,401 hours, 5,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spacer
- Part number: 17141200405
- Condition: Damaged
- Location: Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEXT TO BROKEN FWD FA SEAT BROKEN. REMOVED FROM SERVICE. R+R EXIT SIGN BRACKET NEXT TO FWD FA SEAT, AS NEEDED. NO FURTHER DEFECTS NOTED. OPS TEST NORMAL. AIRCRAFT RETURNED TO SERVICE.
